# SDR CA151216008

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pac 750XL
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER DROPPING SKYDIVERS, THE PILOT FELT A VIBRATION AND SAW THAT THE ENGINE TORQUE READING WAS IN THE RED ARC. HE ELECTED TO PERFORM AN ENGINE SHUT DOWN AND GLIDE BACK TO THE AIRPORT.  THE AIRCRAFT HOWEVER LANDED SHORT OF THE INTENDED RUNWAY CAUSING SUBSTANTIAL DAMAGE. THE PILOT, ONLY ONE ON BOARD, WAS NOT INJURED. OFFER OF ASSISTANCE WAS MADE TO THE NTSB.
